# SDR AWXA200600103

- Difficulty date: December 20, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 654583347
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED FLOOR WEB CLIP CRACKED, 1.10 INCHES, AT BS 178, WL 207 AND BL 30L.  MAINTENANCE REMOVED CRACKED CLIP AND FABRICATED NEW CLIP IAW BOEING DWG 65-45833.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, WL 207 AND BL 30L IAW BOEING 737-300 SRM 51-40-02-0G FIGURE 12.
